# SDR USAA2013112700015

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 17,455 hours, 5,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640141
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK DELAMINATION & DIS BONDING ON AFT CARGO FLOOR PANEL 151LF BETWEEN FR 56 TO FR 58.  REPLACED AFT CARGO FLOOR PANEL 151LF IAW A321 AMM 53-42-14-400-011-A.
